MathSciNet Relay Station
MathSciNet bibliographic data
MR2805071 (2012f:53056) 53C21 (53C25)
Dearricott, Owen A 7-manifold with positive curvature. Duke Math. J. 158 (2011), no. 2, 307–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement